Round #1 of the NBDRA Scramble Series held in Penobsquis, NB just down the road from the Timberland Hotel / Animal Land on Route 114.
Please be aware that we have new COVID-19 guidelines and rules in place for this years events. Please read and understand them before signing up for the event.
Thanks to our Hare Scramble sponsors this year:
Clays Offroad - http://www.claysoffroad.com/
Toys for Big Boys - https://www.toysforbigboys.ca/
Now for the changes related to COVID-19:
Registration will be done online only. Agreement to follow the COVID-19 guidelines and waivers will be done online as well. Registration will be open until 8PM the night before the event. At which time registration will close and you will not be able to register for the event.
Race Fees will increase this year by 5$ for youth and adults. There are additional expenses this year related to the COVID-19 measures that need to be put in place. New race fees will be 45$ adult and 25$ youth.
Only vehicles that transport the participant and their pit crew will be allowed on the event grounds. Vehicles that are not transporting a participant will be turned away at the entrance to the event and the vehicle occupants will not be allowed to enter the event.
There will be a check-in at the entrance of the event. We will verify that the participant is registered, the class they are racing in and the bike race number. We will also need to record all pit crew names, and contact numbers. This is a government requirement.
All participants and pit crew will need to answer a COVID-19 screening questionnaire. These are basic questions about your health, travel and contact with COVID-19 positive people in the last 14 days.
When parking your vehicle please leave room for social distancing to occur between you and the neighbouring pit crew. 6 feet on each side is the recommended distance.
All participants and pit crew must social distance from other participants and pit crews. If you cannot social distance you must wear a mask.
If you are part of the vulnerable population at greater risk of severe effects of COVID-19 we ask that you take any additional precautions as recommended by our government or not attend the event. We understand that COVID-19 can be life threatening to people with underlying conditions that make them more susceptible to the virus’ effects. Please attend at your own risk.
There will be hand hygiene stations at the event and we encourage participants and pit crews to practice good hand hygiene while at the event.
Awards ceremonies will include the participant and presenter wearing a mask. There will be physical distancing for all group pictures after ceremonies. If you do not adhere to this control you may be disqualified from future events.
Participants and pit crew are asked to remain at their parking space as much as possible until the race meeting for their race.
Participants will need to wear their helmets and pit crew must wear masks at all times heading to the race meeting while setting up at the start line and waiting on the start line for the race to start. If you remove your helmets or are not social distancing at the race meeting or start line you may be disqualified.
Please allow for ample time to get to the event and check-in. We also ask that once the awards for your race are completed that you promptly leave the venue so that there is ample room for arriving participants and their pit crew.
The event entrance will be closed once the afternoon races begin and once you have left the venue you will not be allowed to return.
We encourage the pit crews to view the race from the side of the track. However please maintain social distancing from all other pit crews and participants or wear a mask.
Final words, the NBDRA board is not messing around. The penalties for putting on an unsafe event are very, very harsh. We do not want any bad publicity. It only takes one attendee to post a picture on social media that portrays our event in a bad light if we are not following these guidelines. I ask that everyone do their part in making this event a safe and fun one for all and we show the public how to put on a safe event in this new COVID-19 world we live in.
PEE WEE CLASS (50-110CC no clutch) MORNING
8:30 RIDERS MEETING
(Bring bike ready to race)
8:45 SITE IN LAP
9:00-9:30 (30min) RACE
9:30-09:45 FINAL SWEEP
SCHOOL BOY & GIRL RACE (SMALL WHEEL 65-150CC)
WOMENS CLASS (ANY)
9:45 RIDERS MEETING (Bring bike ready to race)
10:00 SITE IN LAP (ALL CLASSES)
10:15-11:00 (45min) SCHOOL BOY GIRL RACE
10:16-11:16 (1hr) WOMENS RACE
10:17-11:17 (1hr) BEGINNER RACE
11:17-11:32 FINAL SWEEP
11:15 RIDERS MEETING (Bring bike ready to race)
11:30-12:30 (1hr) JUNIOR RACE
12:30-12:45 FINAL SWEEP
MORNING AWARDS 1:00
PRO INTERMEDIATE 40+ CLASS
1:00-1:15 RIDERS MEETING (Bring bike ready to race)
1:15-3:15 (2h 00) PRO RACE
1:16-3:01 (1h 45) INTERMEDIATE RACE
1:17-2:47 (1h 30) PLUS 40 RACE
AFTERNOON AWARDS 3:30